# SDR CALA0100657

- Difficulty date: July 16, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,088 hours, 39,358 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CAPTAIN'S R/H SIDE AFT FLOORBOARD DELAMINATED. THE FLOOR PANEL WAS REMOVED AND A NEW PANEL WAS INSTALLED IAW SRM 51-30-01.
